# SDR ASAA2025012255610

- Difficulty date: January 22, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 38,181 hours, 11,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 147A511626
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA ZEE AT APPROX STA 1040 RBL 3 HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED PANEL IAW B737-900ER SRM 51-40-02-0G-0 & AMM 20-50-11-910-801 USING AAR534972 D/D 07/20/25 W: 1.5" O: .062 R: .043 L: 2" D: .019.
